MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 4.5MM X 21MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 4.5MM X 21MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR
Catalog Number M003UZAS45210
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : the device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during a middle cerebral artery (mca) aneurysm case, subject stent was used.Subject stent failed to open proximally in the patient¿s vessel therefore another stent was telescoped inside the first subject stent as a medical intervention.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not returned for analysis; therefore, physical as well as a functional testing could not be performed.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications, because the product was not returned.Additional information received from the customer indicates that the device was prepared for use as per the directions for use.There was no damage noted to the packaging prior to opening the packaging and the device was confirmed to be in good condition prior to use on the patient.Continuous flush was set up and maintained throughout the clinical procedure and the patient's anatomy was described as tortuous.It was reported that 'an atlas sent failing to open proximally.Case was completed successfully'.It was further reported that 'another stent was ¿telescoped inside¿ first stent' resulting in a medical intervention.In the follow-up gfe process, the operator answered 'not sure' to the question: was the stent delivery microcatheter retracted in a continuous movement while maintaining the position of the stent delivery wire? while there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, an assignable cause of undeterminable was assigned to the as reported event of the stent failed/unable to open.
 
Event or Problem Description

Brand Name
NEUROFORM ATLAS 4.5MM X 21MM NO TIP- PMA
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key18473378
Report Number3008881809-2024-00011
Device Sequence Number6594463
Product Code NJE
UDI-Device Identifier07613327382150
UDI-Public07613327382150
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P180031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM003UZAS45210
Device Lot Number24037231
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/20/2023
Supplement Date Received by Manufacturer01/12/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER).
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown